# SDR 04FDEA01392

- Difficulty date: May 21, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727-200
- Aircraft serial: 22041
- Aircraft time: 41,956 hours, 25,280 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Part number: 40173
- Part serial: 4058
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 L/E FLAP FAILED TO RETRACT AFTER T/O.  FOLLOWED RED TABS AND RETURNED TO LAND.  REMOVED AND REPLACED NR 1 L/E FLAP POSITION SWITCH PER MM 27-82-001-4.  OPS CHECK GOOD PER MM.  ACFT OK FOR SERVICE.
